# SDR DALA2022052403573

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,491 hours, 39,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING LATCHING & UNLATCHING OF LH OVERWING SLIDE DOOR FOUND LATCH FITTING STUDS ON LATCH TUBE ONLY PARTIALLY ENGAGED IN LATCH FITTINGS ON THE DOOR. CORRECTIVE ACTION: REMOVED DOOR LATCH TUBE IAW B757 AMM 25-65. INSTALLED DOOR LATCH TUBE PER B757 AMM 25-65. FOUND DOOR LATCH FITTINGS PARTIALY ENGAGED. REPOSITIONED DOOR LATCH FITTINGS PER B757 AMM 25-65. LATCH FITTING STUD ENGAGMENT TO DOOR LATCH FITTINGS SATISFACTORY. CONT LOG # 8666935 ALL RII'S C/W. (8666932)
